guest82

Members
  • Content count

    9
  • Joined

  • Last visited

Community Reputation

1 Neutral

About guest82

  • Rank
    New Member
  1. Ok then my best advise is to: either get frequent blood tests and see your hormone levels between injections (both testosterone and estrogen E2), or see whether you can quit TRT, because libido can be fixed in many ways, not just testosterone. But at this point I have 90% confidence that your anxiety is related to TRT.
  2. OMG. You have injection schedule from HELL. No wonder you have anxiety, I wonder how you're still alive...Do you know that at least you should get 1 injection per week ? No wonder you are depressed because each injection spikes your testosterone and then goes down after three days, leaving you with low testosterone for another 7 weeks ?! You gotta get on steroid forums and ask pros on how to schedule your injections. They would advocate at least 1 injection per week, or for best results - every 3.5 days. Has your doc asked you to provide blood results every few weeks (not just once) until you nail down proper dosage ? It seems your doc has no clue how to properly do TRT.
  3. i don't have anxiety or insomnia anymore, also my libido is back. But be prepared to face some anxiety and low libido when coming off TRT. You symptoms should resolve within a week, depending on how long you've been on. Just remember whatever bad feelings you'll get - they are temporary. What was your reason for TRT? You may wanna start eating more fatty foods and stimulate natural production of hormones, also lose weight if possible (if not lean already). You can diminish anxiety while on TRT but gotta nail down proper dose and maybe use estrogen aromatase inhibitors (AI). When your estrogen is too low or too high - you get anxiety. When testosterone goes up, then it aromatizes to estrogen and causes anxiety. The trick with TRT is to find the right dosage and frequency of injections without causing much fluctuations. You may wanna research that on steroid forums for a better advise (I'm novice).
  4. Definitely TRT. Had exact same issues - anxiety, insomnia.
  5. I quit cold turkey but it was after 6 weeks into TRT. I realized it wasn't for me, didn't rip much benefits and got lots of anxiety. Libido is fine now. If you want to get off TRT, I'd use Tongkat Ali.
  6. Could be testosterone injections, this may cause anxiety when test levels get too low or high. When I was on TRT I'd often get panic attacks because of hormonal fluctuations.
  7. This may sound silly but I don't ever recommend taking own life because I believe in karma (not in traditional Eastern Mystic way). In other words, you will reincarnate into another shitty life if won't learn lessons in current one. Your objective is to fight as much as you can and be there for your loved ones. Maybe you will be rewarded for your suffering in next life. I've developed shitty tinnitus and forgot the last time I got restful sleep, had thoughts about suicide but fight on and don't ever think of leaving my kids and family without me.
  8. Quite a while. I could still see HPPD a year after I ditched psychedelics. I'd say it was gone within last 4 months. Now there's no morphing/warping whatsoever. Vision is perfect.
  9. Hi, introduction and at same time - hope. Got light HPPD from various psychedelics, mostly from 4-HO-MIPT, lucy, pot. Also, abused the hell out of disassociates (still loving MXE, ket, PCP but not using). Have had minor HPPD (warping in corner of sight). Had to flush my stash 1.5 years ago because of bad trip on 4-ho-mipt - had a psychosis breakout, my sight and depth of view reduced to several inches, thought I finally broke the reality (at that point I thought that everything exists inside my brain, including external stimuli). Basically, my brain had stopped processing external information and I thought drugs finally fucked my mind and everything with it externally. Bad fucking trip. I was really close to committing suicide because it was really frightening. Got relief half hour later and understood that my brain was gonna recover, then suddenly everything came back to normal, I could see objects and others again. When came home immediately flushed all of my stuff. So after 1.5 years of abstaining from psychedelics I no longer see any warping, my hppd is 100% gone. I am very lucky that I had bad trip and never had progressed my use to higher doses and frequency. I wouldn't say I got any side effects from disassociates, though they are very addictive and far more psychedelic than traditional psychs, not as visual or beautiful, but mindfuckery is so fucking strong. Still trying to beat the urge to get MXE and ket.